MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer generated false elevated alinity c calcium result on a sample that repeated lower.On (b)(6)2025, sid (b)(6) generated elevated alinity c calcium of 4.53 and 4.41 mmol/l.The sample was processed again several times using alinity and architect analyzers with values ranging from 2.02 to 2.21 mmol/l.The sample had gross haemolysis.The customer uses a calcium reference range of 2.2 to 2.6 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a patient information: no additional specific patient information was provided.Evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer generated false elevated alinity c calcium result on a sample that repeated lower.On (b)(6) 2025, sid (b)(6) generated elevated alinity c calcium of 4.53 and 4.41 mmol/l.The sample was processed again several times using alinity and architect analyzers with values ranging from 2.02 to 2.21 mmol/l.The sample had gross haemolysis.The customer uses a calcium reference range of 2.2 to 2.6 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information: patient information section a2: age, a3: sex, a5: ethnicity and a6: race was updated.Evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, labeling review, device history record review.Review of tracking and trending data for alinity c calcium did not identify an increase in complaints related to the complaint issue.Additionally, the similar complaint ticket search for lot 25020un24 did not identify an increase in complaint activity.Review of product labeling found adequate information regarding the issue.Device history review did not identify any non-conformances or deviations with the complaint lot and complaint issue.File sample analysis was not performed as the issue appears to be isolated to specific samples.Returns were not available.Based on the investigation, no deficiency was identified with alinity c calcium reagent lot 25020un24.
 
Event or Problem Description
The customer generated false elevated alinity c calcium result on a sample that repeated lower.On 10mar2025, (b)(6) generated elevated alinity c calcium of 4.53 and 4.41 mmol/l.The sample was processed again several times using alinity and architect analyzers with values ranging from 2.02 to 2.21 mmol/l.The sample had gross haemolysis.The customer uses a calcium reference range of 2.2 to 2.6 mmol/l.No impact to patient management was reported.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21671559
Report Number3002809144-2025-00107
Device Sequence Number11881004
Product Code CJY
UDI-Device Identifier00380740135409
UDI-Public(01)00380740135409(17)251008(10)25020UN24
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Catalogue Number07P57-30
Device Lot Number25020UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer03/25/2025
04/09/2025
Initial Report FDA Received Date03/22/2025
Supplement Report FDA Received Date03/31/2025
05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC07323; ALNTY C PROCESSING MODU, 03R67-01, AC07323; ALNTY C PROCESSING MODU, 03R67-01, AC07323
Patient Age67 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite